I am 45, in excellent shape, and workout five days a week. I am currently on testosterone replacement therapy (testosterone cypionate 100mg per week), and take no other medications. My lab work is good except that my hematocrit is high (54), a result of the test therapy. My doctor says to just watch it and give blood every eight weeks to lower the red cell count.
Over the past twelve months, my chest, neck and face have seemed overly red even when at rest. In addition, while lifting weights, I develop numerous dark blue splotches (like temporary bruises) on my chest. Anyone have any idea what this may be? Should I be concerned?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?